Ask The Doctor > Questions & Answers > Red burning of armpits

Red burning of armpits

Patient: I have a red irritating burning in my armpits. Ima girl and i use guys deodorant..ive had it for a few weeks and the redness has been there for 4 days.. Can you help pleasse

 

 

Symptoms: Red burning irritating sensation in armpits

 

 

Doctor: Hello. Welcome to ask the doctor.As per details, it seems that you are suffering from Allergic Contact Dermatitis.It is an allergic condition of the skin caused by the use of cosmetics, deodorants, perfumes, new clothing, soap etc.In such cases, I prefer to advise topical steroid like hydrocortisone.The first and foremost important is to avoid the use of implicated factor.In your case, it is most likely due to deodorant use. Do not put it directly on the skin. Rather spray it over clothes.Visit your doctor so that he can examine you and give you a prescription accordingly.Till then you may take antihistaminics like Levocetirizine for symptomatic relief.I hope it helps.Take care.

 


Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment